Alert archive / New Mexico / High Wind Warnings in 2008
High Wind Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Feb 3, 2008, 8:49 PM MST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2008, 8:49 PM MST (03:49 UTC)
- Expired
- Feb 4, 2008, 3:06 PM MST
- In force
- 18 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 040349 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 849 PM MST SUN FEB 3 2008 NMZ016-017-026-041300- /O.UPG.KABQ.WI.Y.0008.000000T0000Z-080204T0600Z/ /O.NEW.KABQ.HW.W.0003.080204T0349Z-080205T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 849 PM MST SUN FEB 3 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. THE WIND ADVISORY IS NO LONGER IN EFFECT. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS UP TO 65 MPH TO CONTINUE ACROSS THE NORTHERN SACRAMENTO MOUNTAINS AS WELL AS THE ADJACENT HIGH PLAINS THROUGH MONDAY AFTERNOON. THE STRONGEST WIND SPEEDS WILL OCCUR FROM MIDNIGHT THROUGH NOON. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO THE STRONG WINDS...ESPECIALLY ALONG HIGHWAY 380 FROM TINNIE TO CARRIZOZO. REMEMBER...A HIGH WIND WARNING MEANS HAZARDOUS WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. $$ NMZ005-041300- /O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS- INCLUDING THE CITY OF...LAS VEGAS/RATON 849 PM MST SUN FEB 3 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST MONDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO CONTINUE THROUGH THE OVERNIGHT HOURS. WIND SPEEDS SHOULD INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 50 MPH LATE TONIGHT THROUGH MONDAY AFTERNOON. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG I-25 FROM RATON TO LAS VEGAS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011>013-018>021-041300- /O.EXT.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-DE BACA COUNTY-CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- CURRY COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 849 PM MST SUN FEB 3 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MST MONDAY. EXPECT SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS UP TO 45 MPH TO PERSIST THIS EVENING OVER THE ESTANCIA VALLEY AS WELL AS PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. WINDS WILL INCREASE INTO THE 25 TO 40 MPH RANGE WITH GUSTS UP TO 55 MPH BY MID MORNING AND PERSIST THROUGH THE AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR THE CENTRAL MOUNTAIN CHAIN. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 70 FROM ROSWELL TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER
2 follow-up statements
000 WWUS75 KABQ 041205 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 AM MST MON FEB 4 2008 NMZ016-017-026-050000- /O.CON.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 505 AM MST MON FEB 4 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR THE SOUTH CENTRAL MOUNTAINS... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS OF 60 OR 65 MPH WILL PERSIST FOR MUCH OF THE DAY ACROSS THE NORTHERN SACRAMENTO MOUNTAINS...THE GUADALUPE MOUNTAINS OF CHAVES COUNTY AS WELL AS THE ADJACENT HIGH PLAINS OF EASTERN LINCOLN AND SOUTHWEST CHAVES COUNTIES. THE STRONGEST WINDS ARE LIKELY OVER RIDGE TOPS AND THROUGH MOUNTAIN PASSES. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WARNING AREA. BE ALERT TO SUDDEN GUSTS OF WIND WHICH MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011>013-018>021-050000- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 505 AM MST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR MUCH OF EASTERN NEW MEXICO... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ KD
000 WWUS75 KABQ 042206 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MST MON FEB 4 2008 NMZ016-017-026-050600- /O.CAN.KABQ.HW.W.0003.000000T0000Z-080205T0000Z/ /O.EXB.KABQ.WI.Y.0008.000000T0000Z-080205T0600Z/ LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...CARRIZOZO...RUIDOSO 306 PM MST MON FEB 4 2008 ...WIND ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM MST THIS EVENING. THE HIGH WIND WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS THE SOUTH CENTRAL MOUNTAINS THROUGH EARLY TONIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011>013-018>021-050000- /O.CON.KABQ.WI.Y.0008.000000T0000Z-080205T0000Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...TUCUMCARI...FORT SUMNER...ROSWELL...PORTALES... CLOVIS 306 PM MST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 OR 50 MPH CAN BE EXPECTED AT TIMES ACROSS MUCH OF EASTERN NEW MEXICO...ESPECIALLY FROM LATE MORNING THROUGH MID AFTERNOON. A FEW LOCATIONS THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE INTERSTATE 40 FROM TUCUMCARI TO CLINES CORNERS...HIGHWAY 285 FROM ROSWELL TO SANTA FE AND HIGHWAY 60 FROM MOUNTAINAIR TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40/34
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Feb 3, 2:59 PM MST, 5 hours 50 minutes earlier.
Area forecast discussion, Feb 3, 2:59 PM MST, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 259 PM MST SUN FEB 3 2008 .DISCUSSION... FIRST WEAK IMPULSE EXITING THE AREA THIS AFTERNOON. FIRST IMPULSE DROPPED 8 INCHES OF SNOW ON CHAMA...AND THIS SECOND...AND MUCH STRONGER UPPER SYSTEM...HAS ALREADY DROPPED ANOTHER 5 INCHES OF SNOW. SNOW SHOWERS WILL GRADUALLY ADVANCE EAST AND SOUTHWARD TONIGHT. CURRENT WINTER STORM WARNING IS ON TRACK...AND HAVE UPGRADED THE WATCH FOR THE UPPER GILA REGION TO A WARNING STARTING AT MIDNIGHT. HAVE ALSO UPGRADED THE WATCH TO A SNOW ADVISORY FOR THE UPPER MIDDLE RIO GRANDE VALLEY FOR THE SAME TIME PERIOD. THE UPPER LEVEL TROUGH AXIS AND SURFACE FRONT DO NOT PUNCH INTO THE STATE UNTIL MONDAY AFTERNOON...THUS THERE COULD BE NEED TO EXTEND THE CURRENT HIGHLIGHTS LATER IN TIME. IN ADDITION...700MB WINDS ARE APPROACHING 60KTS ACROSS WESTERN NM...AND HAVE ALREADY SEEN SOME STRONG AND GUSTY WINDS ACROSS EASTERN ARIZONA THIS AFTERNOON. THUS...AREAS OF BLOWING SNOW AND SIGNIFICANTLY REDUCED VISIBILITIES ARE POSSIBLE AND COULD MAKE DRIVING CONDITIONS VERY POOR OVERNIGHT. ITS ALSO NOT OUT OF THE QUESTION THAT A RUMBLE OF THUNDER MAY BE HEARD ACROSS NW NM MONDAY MORNING. BACK DOOR FRONT PLUNGES INTO NE NM LATE MONDAY/EARLY TUESDAY. MAIN UPPER LEVEL SYSTEM AND FAVORABLE DYNAMICS WILL REMAIN OVERHEAD SO COULD SEE SOME AREAS PICK UP 1 TO 3 INCHES OF SNOW ACROSS NE/E NM ON TUESDAY...AND LATER SHIFTS WILL NEED TO MONITOR THIS AREA FOR POSSIBLE WINTER WEATHER HIGHLIGHTS. BACK TO THE WIND...SIERRA BLANCA REGIONAL NEAR RUIDOSO HAS BEEN BLOWING AT 30-40G50-60KT MUCH OF THE AFTERNOON...AND KROW AND KCQC ARE STILL BLOWING AT OR ABOVE WIND ADVISORY CRITERIA. HAVE EXTENDED THE WIND ADVISORY FOR AREAS GENERALLY ALONG AND SOUTH OF I-40 AND FROM THE CENTRAL MOUNTAINS EASTWARD THROUGH 11PM. 60 TO 70KT JET AT 700MB SHOULD KEEP WINDS STRONG AND GUSTY...AND LOSS OF DAYTIME HEATING AND ANY CLOUD COVER SHOULD KEEP THEM WITHIN WIND ADVISORY. BEFORE BASE OF TROUGH SWING ACROSS LATE MONDAY...WINDS MAY REMAIN STRONG AND GUSTY ACROSS THE SE ZONES. WILL HAVE TO WATCH TO SEE IF ANOTHER EXTENSION IN TIME OR NEW ISSUANCE IS NEEDED. IN ADDITION...WILL HOLD OFF ON ANY FIRE WEATHER WATCH FOR THE SE AS RELATIVE HUMIDITIES SHOULD REMAIN TOO HIGH TO WARRANT RED FLAG CONDITIONS. HOWEVER...AN HOUR OR TWO CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE IF HIGHER DEWPOINTS ARE NOT ADVECTED INTO THE REGION. THIS SYSTEM FINALLY EXITS THE STATE ON TUESDAY...LEAVING MUCH QUIETER...BUT COLDER WEATHER IN ITS WAKE. THE MODELS HAVE BEEN TRENDING STRONGER AND DEEPER WITH THE NEXT UPPER LEVEL TROUGH PROGGED TO COME ACROSS WEDNESDAY NIGHT. LOOKS LIKE NORTHERN MOUNTAINS WILL SEE SOME SNOW SHOWERS...AND HAVE ADDED POPS THERE. IF TREND CONTINUES...WILL NEED TO BUMP UP POPS FURTHER. NORTHWEST FLOW ENSUES AFTER THAT...THOUGH GFS HINTS AT ANOTHER SYSTEM SKIRTING NORTHERN NM LATE THURS/EARLY FRI. MODELS STILL WANT TO DEVELOP A WEAK RIDGE OVER THE REGION NEXT WEEKEND. 34 && .AVIATION... WDSPRD MOUNTAIN OBSCURATIONS AS WELL AS MVFR AND OCCASIONAL IFR CIGS AND VSBYS IN SNOW AND SLEET WILL PERSIST TONIGHT ACROSS NORTHERN AND WESTERN NEW MEXICO...ESPECIALLY ALONG AND WEST OF THE CONTDVD AND NEAR THE COLORADO BORDER. OTHERWISE..SOUTHWEST TO WEST WIND GUSTS OF 35 TO 45 KNOTS WILL PERSIST INTO THE EVENING FROM THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN OVER THE EASTERN PLAINS. OCCASIONAL GUSTS TO 45 KTS ARE ALSO POSSIBLE OVER WESTERN NEW MEXICO THIS EVENING...MAINLY OVER RIDGETOPS AND THROUGH PASSES. NEXT AVIATION DISCUSSION SCHEDULED FOR 10Z. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 28 34 13 33 / 90 70 20 5 GALLUP.......................... 26 32 9 31 / 90 70 20 5 GRANTS.......................... 27 35 13 33 / 70 60 20 5 GLENWOOD........................ 31 46 23 45 / 50 60 30 5 CHAMA........................... 16 32 8 29 / 100 80 50 20 LOS ALAMOS...................... 24 36 13 32 / 70 70 30 20 RED RIVER....................... 16 29 6 24 / 80 60 40 20 TAOS............................ 24 33 12 31 / 80 50 40 20 SANTA FE........................ 27 37 18 32 / 60 60 30 10 SANTA FE AIRPORT................ 28 39 17 34 / 60 60 30 10 ESPANOLA........................ 26 40 21 38 / 60 50 30 10 ALBUQUERQUE HEIGHTS............. 33 44 25 39 / 40 50 20 10 ALBUQUERQUE VALLEY.............. 30 45 22 40 / 30 50 20 10 ALBUQUERQUE FOOTHILLS........... 29 42 21 37 / 50 60 20 10 ALBUQUERQUE WEST MESA........... 31 44 23 39 / 40 50 20 10 SOCORRO......................... 33 49 22 46 / 30 40 20 5 SANDIA PARK/CEDAR CREST......... 25 34 15 30 / 50 70 30 20 MORIARTY/ESTANCIA............... 27 40 18 33 / 30 50 30 10 CARRIZOZO....................... 33 47 22 41 / 10 40 30 5 RUIDOSO......................... 35 44 22 37 / 10 40 40 10 RATON........................... 22 43 14 33 / 20 40 50 30 LAS VEGAS....................... 28 40 14 31 / 30 30 40 30 ROY............................. 29 45 22 36 / 10 20 40 30 CLAYTON......................... 31 54 20 35 / 0 10 50 30 SANTA ROSA...................... 37 55 24 42 / 5 20 30 30 TUCUMCARI....................... 39 60 25 41 / 5 20 30 30 FORT SUMNER..................... 38 58 24 44 / 5 20 20 20 CLOVIS.......................... 38 62 28 44 / 0 10 20 20 PORTALES........................ 37 63 27 45 / 0 10 20 20 ROSWELL......................... 38 65 32 51 / 0 20 20 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... SNOW ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ003. WINTER STORM WARNING UNTIL 5 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ001-002-004-008. WIND ADVISORY UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ005-006-010-014. RED FLAG WARNING UNTIL 6 PM MST THIS AFTERNOON FOR THE FOLLOWING ZONES...NMZ108. WIND ADVISORY UNTIL 11 PM MST THIS EVENING FOR THE FOLLOWING ZONES...NMZ011>013-016>021-026. WINTER STORM WARNING FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY FOR THE FOLLOWING ZONES...NMZ014. && 34/99
Hazardous weather outlook, Feb 3, 6:04 AM MST, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 604 AM MST SUN FEB 3 2008 NMZ001>021-026-041300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 604 AM MST SUN FEB 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT WIDESPREAD SNOW WILL CONTINUE ACROSS NORTHERN AND WESTERN NEW MEXICO THIS EVENING AND OVERNIGHT. HEAVY SNOW IS EXPECTED WITH PERIODS OF REDUCED VISIBILITIES IN BLOWING SNOW AT HIGHER ELEVATIONS. SEE WINTER STORM WARNINGS FOR DETAILS ON SNOWFALL AMOUNTS. WINDY CONDITIONS WILL EXIST EAST OF THE CENTRAL MOUNTAIN CHAIN THROUGH LATE AFTERNOON WITH LOW HUMIDITIES ALSO FORECASTED IN THE EAST CENTRAL PLAINS. CRITICAL FIRE WEATHER CONDITIONS WILL BE NEAR AND JUST SOUTH OF THE INTERSTATE 40 CORRIDOR LATE THIS AFTERNOON. STRONG WINDS WILL CONTINUE INTO TONIGHT FROM INTERSTATE 40... INCLUDING MORIARTY TO THE TEXAS BORDER...ON SOUTH TO THE SOUTH CENTRAL MOUNTAINS AND CHAVES COUNTY. SOUTHWEST WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 50 MPH. THE CAPITAN AND SOUTHERN SACRAMENTO MOUNTAINS WILL SEE GUSTS AROUND 60 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINTRY WEATHER WILL CONTINUE ON MONDAY WITH HEAVY SNOWS ACROSS THE NORTH AND WEST. SNOW WILL SHIFT INTO THE NORTHEAST ON MONDAY NIGHT BEFORE SLOWLY TAPERING OFF DURING THE DAY ON TUESDAY. REDUCED VISIBILITIES AND POOR DRIVING CONDITIONS ARE LIKELY. WINDY AND DRY CONDITIONS ARE EXPECTED ON WEDNESDAY AND THURSDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLY DEVELOPING. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637. 40
In the hours before
Local storm report, Feb 3, 6:12 PM MST, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
612 PM MST SUN FEB 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM SNOW 6 SSE SANTA FE 35.60N 105.93W
02/03/2008 E2.0 INCH SANTA FE NM CO-OP OBSERVER
0824 AM SNOW DULCE 36.93N 107.00W
02/03/2008 E4.0 INCH RIO ARRIBA NM LAW ENFORCEMENT
1150 AM NON-TSTM WND GST 2 SSW FORT STANTON 33.47N 105.54W
02/03/2008 M69.00 MPH LINCOLN NM AWOS
0112 PM NON-TSTM WND GST 6 NE LAS VEGAS 35.66N 105.14W
02/03/2008 M61.00 MPH SAN MIGUEL NM ASOS
0213 PM SNOW AZTEC 36.83N 108.00W
02/03/2008 E3.0 INCH SAN JUAN NM LAW ENFORCEMENT
0250 PM HIGH SUST WINDS 2 SSW FORT STANTON 33.47N 105.54W
02/03/2008 M54.00 MPH LINCOLN NM AWOS
0400 PM SNOW 2 N CHAMA 36.92N 106.58W
02/03/2008 M17.0 INCH RIO ARRIBA NM CO-OP OBSERVER
0410 PM SNOW FARMINGTON 36.75N 108.19W
02/03/2008 M2.0 INCH SAN JUAN NM TRAINED SPOTTER
0455 PM SNOW 2 WSW EL MORRO 35.04N 108.35W
02/03/2008 M2.3 INCH CIBOLA NM CO-OP OBSERVER
&&
DPORTERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 4:58 AM MST | Winter Storm Watch | ABQ | 10 hr | |
| Feb 4, 7:00 AM MST | Red Flag Warning | ABQ | 10 hr |
Nearby
High Wind Warnings in New Mexico, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.